Title: Termination proofs for logic programs with tabling
Authors: Verbaeten, Sofie ×
Sagonas, Konstantinos
De Schreye, Danny #
Issue Date: 2001
Series Title: ACM Transactions on Computational Logic vol:2 issue:1 pages:57-92
ISSN: 1529-3785
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Informatics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
35050.pdf Published 286KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.